# SDR 98FDEA00658

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 212  WHILE WORKING NR 199 FOUND CORROSION ON LONGITUDINAL BEAM BS 760 TO 850, LBL 25, WL 205.  *S/D*  REMOVED AND REPLACED LONG BEAM BS 760 TO 850, LBL 25, WL 208 PER FEDEX SRM 51-30-2 AND BOEING DWG 65-16279.
